# SDR VJ32002F00055

- Difficulty date: July 11, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N9299B
- Make and model: Piper PA-28-181
- Aircraft serial: 2843116
- Engine: Lyc O360A4M
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA215CC
- Part serial: A4529
- Condition: Failed
- Location: Dry Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT OUTPUT OF ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE.  CHECKED SYSTEM FOR LEAKS AND CHECKED REGULATOR FOR PROPER OPERATION, ALL CHECKED WELL.  SUSPECT PROBABLE CAUSE IS HEAT.  NO RECOMMENDATION FOR CORRECTIVE ACTION AT THIS TIME.
